The Wavelet Digest Homepage
Return to the homepage
Help about the Wavelet Digest mailing list
About the Wavelet Digest
This website was frozen December 31, 2012
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 3, Issue 2


Question: Regularity for multidimensional dilation equations
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Tomasz Bielecki, (U49077%UICVM@UIC.EDU)
Guest





PostPosted: Mon Dec 02, 2002 11:32 am    
Subject: Question: Regularity for multidimensional dilation equations
Reply with quote

Question: Regularity for multidimensional dilation equations

Question: What is known regarding the regularity of solutions of
multidimensional two-scale dilation equations?

Tomasz Bielecki
Dept. Mathematics, Statistics and Computer Science
University of Illinois - Chicago

[Answer]
All times are GMT + 1 Hour
Page 1 of 1

 



This page was created in 0.025101 seconds : 18 queries executed : GZIP compression disabled